Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am suffering from psuedotumour from more than a year

I am suffering from psuedotumour from more than a year.I am taking omnacortil 10 mg from almost last 5 months I started from predisolone and than tappering dose of omnacortil as soon as i stop taking omnacrtil effact of psuedotumour appear again.wat to do now?
Asked On : Sun, 10 Apr 2011
Answers:  3 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
what is the opinion of your treating ophthalmologist ? What is the line of treatment he is suggesting?
Steroids do help in reducing the symptoms, but does not offer a long term solution. Homeopathy has good results in such cases. It helps by reducing the present symptoms as well as the recurrence. However a detailed case history is required in order to prescribe the correct remedy for you,
I would suggest you to visit an experienced homeopath with all your reports and treatment history till date. I am sure your problem can be helped with homeopathy!!!!!!!!

Answered: Mon, 16 May 2011
I find this answer helpful
Homeopath Dr. Ajay Agarwal's  Response

welcome dear

steroids is not a remedy for your illness,u have to take homeopathic medicine for permanent cure or stop the progress of your illness.
please search a qualified homeopathic doctor in your area for consultation,and post his prescription to further analysis
Answered: Sat, 14 May 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Dear sir
welcome to the healthcare forum
Pseudo tumour is curable in homeopathy. yes that depends upon the doctor. as homeopathy has not any specific remedies for any specific disease solely depends upon the totality of symptoms as well as diagnosis. I m sorry you have not gotten any result in homeopathy but i can confidently say it is curable in homeopathy( evidences are with me ).
Thank you.
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor